# SDR ASOA20130312092

- Difficulty date: March 12, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 28,996 hours, 15,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CENTER OMEGA BEAM CORRODED (LOCAL LEVEL 2) AT NUTPLATES AT FRAME 59-61.  MX PERFORMED REPAIR OF CENTER OMEGA BEAM AT FRAME 59 IAW SRM 51-40-02 AND EC5310-01473.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
